# SDR MASA2010071200756

- Difficulty date: July 12, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 14,954 hours, 11,715 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A PBE SPONGY.  MX R2 PBE.
